# SDR SWAA2024040570771

- Difficulty date: April 5, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 40,550 hours, 24,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Pulled
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP SUPPORT AFT FAIRING HAS FASTENERS PULLED THRU<[01] 04 - REPAIRED PER [SRM 57-53-70-2R-2-A01234 (REPAIR 2 - FLAP SUPPORT FAIRING - NUMBERS 3 AND 6 INBOARD TRAILING EDGE FLAP - ALTERNATIVE 1 - 500 CYC DVI - INTERIM REPAIR)];[02] VERIFIED WORK PERFORMED IN STEP 1. REVIEWED FOLLOW ON REQUIREMENTS AS INSTRUCTED.
